# SDR AALA201706249001

- Difficulty date: June 19, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 10,587 hours, 3,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY SIGN COVER FWD OF THE EXIT DOOR FELL OFF. REMOVED AND REPLACED R1 DOOR EMERGENCY SIGN COVER AND LIGHT ASSEMBLY IAW AMM 33-51-01. OPS CHECK GOOD.
